Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 245436, 5 pages
http://dx.doi.org/10.1155/2015/245436
Research Article

The Randomized American Option as a Classical Solution to the Penalized Problem

American University of Sharjah, P.O. Box 26666, Sharjah, UAE

Received 13 August 2015; Accepted 7 October 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Guillaume Leduc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guillaume Leduc, “The Randomized American Option as a Classical Solution to the Penalized Problem,” Journal of Function Spaces, vol. 2015, Article ID 245436, 5 pages, 2015. https://doi.org/10.1155/2015/245436.